# SDR AALA202301100718

- Difficulty date: December 19, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 36,003 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A75802
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL LOCATED AT BS 937 AT RBL 3. REPLACED INTERCOSTAL PER AARD 51-00-05-01, SRM 51-40-02 AND DWG 147A7500.
